# SDR YENA2025052900546

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 72,524 hours, 26,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1129, PVD-JFK. 'INBOUND FLIGHT ATTENDANTS REPORT ODOR/FUMES IN CABIN; ACCOMPLISHED TSM 05-50-00-810-831-A. ODOR IDENTIFIED AS TYPE 10 REF L/P # 4336570-2 FOR REMOVAL AND REPLACEMENT OF COFFEE MAKER 403.ACCOMPLISHED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802. NO ODOR IN CABIN /AFT GALLEY. A/C OKAY FOR CONT SVC.'
